# SDR SWIA2020081251778

- Difficulty date: July 25, 2020
- Submitted: August 12, 2020
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 37,125 hours, 26,887 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-349
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 22R FS333-FS349 HAD CORROSION.   REMOVED AND INSTALLED NEW STRINGER 22R FROM FS 319.00 TO FS 349.00 REF. CRJ 700 SRM. AND DWG. COMPLIED WITH TASK CARD. PRESSURE CHECK GOOD.
